liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On automorphisms groups of cyclic p-gonal Riemann surfaces
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Departamento Matematicas Fundamentales, UNED, Madrid, Spain.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
2013 (English)In: Journal of symbolic computation, ISSN 0747-7171, E-ISSN 1095-855X, Vol. 57, 61-69 p.Article in journal (Refereed) Published
Abstract [en]

In this work we obtain the group of conformal and anticonformal automorphisms of real cyclic p-gonal Riemann surfaces, where p⩾3p⩾3 is a prime integer and the genus of the surfaces is at least (p−1)2+1(p−1)2+1. We use Fuchsian and NEC groups, and cohomology of finite groups.

Place, publisher, year, edition, pages
Elsevier, 2013. Vol. 57, 61-69 p.
Keyword [en]
p-gonal Riemann surface, Real p-gonal Riemann surface, Automorphism groups, Central extensions
National Category
Geometry
Identifiers
URN: urn:nbn:se:liu:diva-92684DOI: 10.1016/j.jsc.2013.05.005ISI: 000321173800005OAI: oai:DiVA.org:liu-92684DiVA: diva2:621639
Available from: 2013-05-16 Created: 2013-05-16 Last updated: 2017-12-06

Open Access in DiVA

fulltext(355 kB)805 downloads
File information
File name FULLTEXT01.pdfFile size 355 kBChecksum SHA-512
86b509eed4afa7695632498020f72701b1e5b40d6aac21b4e6fe8942a991b065889418bd4b636f7f7cb548c949171237d4a0d269234c3d60292ee86965d62ef8
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Bartolini, GabrielIzquierdo, Milagros

Search in DiVA

By author/editor
Bartolini, GabrielIzquierdo, Milagros
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Journal of symbolic computation
Geometry

Search outside of DiVA

GoogleGoogle Scholar
Total: 805 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 168 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf